MathSciNet Relay Station
MathSciNet bibliographic data
MR2431109 (2010e:60054) 60F05 (60F15 60G51 62E20)
Maller, Ross; Mason, David M. Convergence in distribution of Lévy processes at small times with self-normalization. Acta Sci. Math. (Szeged) 74 (2008), no. 1-2, 315–347.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement